# SDR ASOA20130209260

- Difficulty date: February 9, 2013
- Submitted: February 10, 2013
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 28,927 hours, 16,255 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS FOR A ESCALATION WORK WHEN THE FUSELAGE WAS FOUND CHAFED FROM CONTACT FROM A LANYARD INSIDE RT PYLON.  MX INSTALL A DOUBLER OVER BLENDED AREA THAT WAS CHAFED FROM STRINGER 67 TO 68 IAW EC 5330-02698.  ALL WORK WAS DONE AND WILL BE RELEASED AT THE END OF THE CHECK.
